Wiener–Hopf integro-difference equations
Doklady Akademii Nauk, Tome 183 (1968) no. 1, pp. 25-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_1_a5,
author = {I. Ts. Gokhberg and I. A. Fel'dman},
title = {Wiener{\textendash}Hopf integro-difference equations},
journal = {Doklady Akademii Nauk},
pages = {25--28},
year = {1968},
volume = {183},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_1_a5/}
}
I. Ts. Gokhberg; I. A. Fel'dman. Wiener–Hopf integro-difference equations. Doklady Akademii Nauk, Tome 183 (1968) no. 1, pp. 25-28. http://geodesic.mathdoc.fr/item/DAN_1968_183_1_a5/